# SDR UIEA2021050401060

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,162 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND "MAIN CARGO FIRE" EICAS WARNING MESSAGE DISPLAYED DURING LOADING PROCESS( SUPPLIED AIR TO BOTH PACKS, PERFORMED CARGO FIRE OPS TEST IAW AMM 26-11-00. OPS TEST GOOD AT THIS TIME. A/C OK FOR SERVICE  )
